# SDR SIMA20150820001

- Difficulty date: August 20, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 12,165 hours, 7,997 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS FLASHLIGHT INOPERATIVE.  R & R FIRST OFFICERS FLASHLIGHT ASSEMBLY IAW CND AMM 25-60-02.  OPERATIONS CHECKED GOOD AT THIS TIME.
